Volume 17, Issue 1 (4-2022)                   IJMSI 2022, 17(1): 219-225 | Back to browse issues page

XML Print

In this paper, as a main result for Morrey spaces, we prove that the set $mathcal M_q^p(mathbb R^n)backslashbigcup_{q<rleq p}mathcal M_r^p(mathbb R^n)$ is spaceable in $mathcal M_q^p(mathbb R^n)$, where $0<q<p<infty$.}
Type of Study: Research paper | Subject: Special

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.